# SDR DALA2022050603179

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 FOUND 2 REPAIRS WITHIN 3 INCHES OF EACH OTHER AND WITHIN SAME FRAME BAY FR 69 STRINGER 27R-28R AND FR69-70 STRINGERS 31R-32R. NOT ALLOWED. CORRECTIVE ACTION: COMPLIED WITH ERA 545291-14AD REV A. OK FOR SERVICE. (2225176)
